Balance equations for a finite number of particles

Abstract

In this article an abstract discrete system is considered, consisting of an arbitrary, finite numer of particles modelled as mathematical points to which analytic funcitons of time are attached. We prove that a space-time  average of these analytic functions can be defined, satisfying a relation of the same form with the balance equations in continuum mechanics.

Authors

C. Vamos
Tiberiu Popoviciu, Institute of Numerical Analysis, Romanian Academy

A. Georgescu

N. Suciu
Tiberiu Popoviciu, Institute of Numerical Analysis, Romanian Academy

Keywords

Paper coordinates

C. Vamoş, A. Georgescu, N. Suciu (1996), Balance equations for a finite number of particles, Stud. Cerc. Mat., 48(1-2), 115-127.

References

see the expansion block below.

PDF

soon

About this paper

Journal

Stud. Cerc. Mat.

Publisher Name
DOI

Not available yet.

Print ISSN

Not available yet.

Online ISSN

Not available yet.

Related Posts

Menu